# SDR AALA202205180446

- Difficulty date: April 26, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 63,184 hours, 30,972 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P0269C
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 43,088 hours, 17,090 cycles
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: THE ENTIRE CABIN HAS A MUSTY ODOR WHEN THE PACKS ARE ON. ODOR IS WORST ON THE GROUND WHEN THE APU IS SUPPLYING AIR. MAINTENANCE ISOLATED SOURCE OF ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202204270446: MAINTENANCE FOUND THE APU COOLING FAN LEAKING OIL AND REPLACED IT PER AMM 49-59-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. .** (CLOSED)
